Home  About LNU  News  Departments  Schools & Specialties  Faculty  Global  Alumni 
 
Faculty 
 
College of Law
Business School
School of International Studies
School of Information
School of Mathematics
School of Life Science
College of Light Industry
Institute of Population Research
College of Communication
College of Philosophy and Public Administration
School of Journalism and Communication
School of Pharmaceutical Science
College of Chemistry
School of History
Asia-Australia Business College
School of Physics
School of Art
School of Economics
School of Innovation and Entrepreneurship
Sunwah International Business School
School of Marxism
College of Foreign Studies
School of Environmental Sciences
College of Liberal Arts
 
Tel:024-62202013
Postcode:110036
Address:No. 66 Chongshan Middle Road, Huanggu District, Shenyang, Liaoning Prov., China
 
School of Mathematics
Position: Home > Faculty > School of Mathematics  > Content
 

Teachers

TIAN Geng     XIA Peng     LIU Shengquan     LUO Meiju    
ZHAO Qi     MA Ruicheng     WANG Jinhuan     WANG Min    
YANG Li     ZHANG Jiujun     XU Xiaoning     YIN Yujuan    
ZHAO Shengzhi    


LIU Shengquan
2016-12-05 11:10  

LIU Shengquan, associate professor at School of Mathematics, Liaoning University, received B.Sc. and M.Sc. degrees in Mathematics in 2006 and 2009, respectively,from Northeast Dianli University. In 2012, heobtainedhisPh.Din mathematics at Xiamen University.

The main research interestis the applications of the theory of partial equations in fluids mechanics. The main research achievements are as follows.

Research Funds

1. The National Science Foundation of ChinaNo.11301244, 2014--2016.

2. China Postdoctoral Science Foundation, No.2015M580067, 2015—2017.

3. Foundation of Education Department of Liaoning Province of China, No. L2013006, 2014--2016.

4. Doctor Startup Foundation of Liaoning Province of China, No. 20131040, 2015--2017

Publications

[1] Liu, Shengquan; Zhang, Jianwen: Global well-posedness for the two-dimensional equations of nonhomogeneous incompressible liquid crystal flows with nonnegative density. Discrete Contin.Dyn. Syst. Ser. B 21 (2016) 2631-2648.

[2] Liu, Qiao; Liu, Shengquan; Tan, Wenke; Zhong, Xin: Global well-posedness of the 2D nonhomogeneous incompressible nematic liquid crystal flows. J. Differential Equations 261 (2016) 6521-6569.

[3] Liu, Shengquan, Wang,Shujuan: A Blow-up Criterion for 2D Compressible Nematic Liquid Crystal Flows in Terms of Density, ActaApplicandaeMathematicae, DOI: 10.1007/s10440-016-0067-0.

[4] Liu, Shengquan: Large-time behavior of the strong solution to nonhomogeneous incompressible MHD system with general initial data. Bound.Value Probl. 2015, 2015:210,

[5] Liu, Shengquan: Xu, Xinying: Global existence and temporal decay for the nematic liquid crystal flows. J. Math. Anal. Appl. 426 (2015) 228-246.

[6] Chen, Mingtao; Liu, Shengquan: Blow-up criterion for 3D viscous-resistive compressible magnetohydrodynamic equations. Math. Methods Appl. Sci. 36 (2013) 1145-1156.

[7] Liu, Shengquan; Zhao, Jun Ning: Blow-up criterion for three-dimensional compressible viscoelastic fluids with vacuum. Acta Math.Sin. (Engl. Ser.) 29 (2013) 1159-1174.

[8] Liu, Shengquan; Zhang, Jianwen: A note on the blow-up criterion for the compressible isentropic Navier-Stokes equations with vacuum. Appl. Math. Lett. 26 (2013)584-588.

[9] Liu, Shengquan; Zhang, Jianwen; Zhao: Junning Global classical solutions for 3D compressible Navier-Stokes equations with vacuum and a density-dependent viscosity coefficient. J. Math. Anal. Appl. 401 (2013) 795-810.

[10] Chen, Mingtao; Liu, Shengquan: Blow-up criterion for 3-D compressible magnetohydrodynamics with vacuum and zero resistivity. J. Math. Anal. Appl. 400 (2013) 174-186.

[11] Liu, Shengquan; Yu, Haibo; Zhang, Jianwen: Global weak solutions of 3D compressible MHD with discontinuous initial data and vacuum. J. Differential Equations 254 (2013),229-255.

[12] Liu, Shengquan; Zhao, Junning: A blow-up criterion for 3D compressible viscoelastic flow with large initial data. Nonlinear Anal. 75 (2012) 2416-2425.3.


Previous: XIA Peng
Next: LUO Meiju
Close Window

 

Copyright © 2016 Liaoning University All Rights Reserved Shenyang China